# SDR DALA2024102310330

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 118,407 hours, 17,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 186 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:602. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR FITTINGS. OK FOR SVC. (0621907)
